advertisement
Question
Posted by: Florence | 2011/04/13

Menstruation after pill

I was on birth control pills for 9 years. Last year May I stopped using the pill and used other means of birth control (condoms). While I was on the pill I had medium to heavy menstruation that lasted about five to seven days. However, since three months ago I get my period when I should, but it''s very light. It''s so light that I sometimes only use a pantyliner and no tampon. When I use a tampon I use the smallest one. Whilst on the pill I had bad stomach pain, but I do not have any pain anymore except for a bit of back ache. I take one folic acid and three zinc tablets per day. We want to start trying to conceive by end April and I am very worried that I won''t be able to conceive or that there''s something wrong with me because my menstruation is so light.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Florence
I suggest that you see a gynecologist for a sonar of the ovaries to see if you ovulate. The lightness of your menstruation is not necessarily a sign of infertility, having a menstruation regularly and monthly is usually a sign that you do ovulate.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Imma | 2011/06/21

I have been on nusterate injection for the past 5 years and have not menstruated since. I have decided to sto the injection in April 2011. I have not menstruated after stopping the injcetion, its been 3 months now. My breast is sore and tender, is it possible that I''m preganant without getting my periods back to normal after 5 years of injection?

Reply to Imma
Posted by: Cyberdoc | 2011/04/13

Hallo Florence
I suggest that you see a gynecologist for a sonar of the ovaries to see if you ovulate. The lightness of your menstruation is not necessarily a sign of infertility, having a menstruation regularly and monthly is usually a sign that you do ovulate.
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement